# SDR USAA2012011800019

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 56,091 hours, 36,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 11C EMERGENCY EXIT SIGN LENS OUT.  MAINTENANCE RE-INSTALLED EXIT SIGN LENS.  OPS CHECK NORMAL.
